Translator Disclaimer
15 January 2021 Codimension 1 foliations with numerically trivial canonical class on singular spaces
Stéphane Druel
Duke Math. J. 170(1): 95-203 (15 January 2021). DOI: 10.1215/00127094-2020-0041

Abstract

In this article, we describe the structure of codimension 1 foliations with canonical singularities and numerically trivial canonical class on varieties with terminal singularities, extending a result of Loray, Pereira, and Touzet to this context.

Citation

Download Citation

Stéphane Druel. "Codimension 1 foliations with numerically trivial canonical class on singular spaces." Duke Math. J. 170 (1) 95 - 203, 15 January 2021. https://doi.org/10.1215/00127094-2020-0041

Information

Received: 7 February 2019; Revised: 17 March 2020; Published: 15 January 2021
First available in Project Euclid: 5 January 2021

MathSciNet: MR4194898
Digital Object Identifier: 10.1215/00127094-2020-0041

Subjects:
Primary: 37F75
Secondary: 14B05

Rights: Copyright © 2021 Duke University Press

JOURNAL ARTICLE
109 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.170 • No. 1 • 15 January 2021
Back to Top